Local factorization of the coordinates of torsion points
Matematičeskie zametki, Tome 14 (1973) no. 6, pp. 827-832
Cet article a éte moissonné depuis la source Math-Net.Ru
Let $\EuScript T$ be a Jacobian curve, defined over the global field $K$, and let $g$ be the group of $K$-points on $\EuScript T$ of finite order. In this note we give the local factorization of the coordinates of points from $g$.
@article{MZM_1973_14_6_a6,
author = {V. A. Dem'yanenko},
title = {Local factorization of the coordinates of torsion points},
journal = {Matemati\v{c}eskie zametki},
pages = {827--832},
year = {1973},
volume = {14},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_14_6_a6/}
}
V. A. Dem'yanenko. Local factorization of the coordinates of torsion points. Matematičeskie zametki, Tome 14 (1973) no. 6, pp. 827-832. http://geodesic.mathdoc.fr/item/MZM_1973_14_6_a6/